# SDR UIEA2011111800665

- Difficulty date: November 16, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 109,995 hours, 22,025 cycles
- Engine: Ge CF650E2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MX FOUND THE NR 2 ENGINE RT THRUST REVERSER CORE COWL INNER SKIN DAMAGED/DELAMINATED.  AT APPROX 4 O'CLOCK POSITION WITH SIZE 7.0" X 11.0" AND ALSO AT 5 O'CLOCK POSITION WITH SIZE 4.0" X 11.0".  REF FIG 1.  REPAIRED DAMAGE IAW MM EM 78-32-03, REPAIR 002.
